MAUDE Adverse Event Report: MEDIVATORS, INC. DSD EDGE ENDOSCOPE REPROCESSING SYSTEM; DSD EDGE 120V

MEDIVATORS, INC. DSD EDGE ENDOSCOPE REPROCESSING SYSTEM; DSD EDGE 120V
Model Number 78400-409
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2021
Type of Reportable Event Malfunction
Event or Problem Description
The user facility notified medivators technical service of several issues with their medivators dsd edge unit, which occurred over the past 12 months.All issues were reported to occur during the reprocessing of an endoscope.There was no patient involvement at the time of the reported events.Following resolution of the reported events for the facility dsd edge, serial number (b)(4), the user facility additionally submitted the following user facility medwatch reports in november 2021: 2300750000-2021-8012, 2300750000-2021-8013, 2300750000-2021-8014, 2300750000-2021-8015, 2300750000-2021-8016.
 
Additional Manufacturer Narrative
For each of the reported events, medivators field service engineers (fse) were dispatched for evaluation of the reported issue within three (3) business days of the user facility's initial contact with medivators technical service.During each fse visit, the reported issue or error message was investigated and the necessary service activities were performed.The issue was resolved and the reported unit was tested and confirmed to be operating according to specifications.Upon receipt of the medwatch reports, a medivators fse contacted the customer via phone call to inquire on the status of the unit and confirmed the unit to be operating according to specifications.The reported unit was manufactured on june 24, 2015 and installed at the user facility in july 2015.The unit is not under medivators service agreements; user facility is responsible for performing all maintenance on the unit.Steris evaluated the reported event and determined it does not meet our reporting criteria under 21 cfr part 803.It should be noted that steris is submitting a medical device report solely due to the receipt of the user facility medwatch report which is in accordance with our procedures and policies.No additional issues have been reported.

Brand Name
DSD EDGE ENDOSCOPE REPROCESSING SYSTEM
Common Device Name
DSD EDGE 120V
Manufacturer (Section D)
MEDIVATORS, INC.
14605 28th avenue n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS, INC.
14605 28th avenue n
minneapolis MN 55447
Manufacturer Contact
daniel davy
9800 59th avenue n
plymouth, MN 55442
MDR Report Key13022650
Report Number2150060-2021-00031
Device Sequence Number5127430
Product Code FEB
UDI-Device Identifier00677964046674
UDI-Public00677964046674
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K092387
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number78400-409
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2021
Initial Report FDA Received Date12/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown